MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3; POWERED WHEELCHAIR
Model Number F3
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Received report claiming while end-user was driving their device through a school hallway, the device reportedly lost power coming to an abrupt stop.The sudden stop reportedly resulted with the end-user sustaining serious injuries requiring medical intervention to address.
 
Additional Manufacturer Narrative
Report provided indicated as the end-user was traveling down the hallway of their school, the joystick went completely dark and the chair stopped suddenly.The end-user was reported to be wearing a positioning belt, and when the chair stopped suddenly, the momentum caused the end-user to fall forward.The end-user is diagnosed with osteogenesis imperfecta, and with the positioning belt in place it reportedly resulted in multiple fractures to include a fractured femur requiring surgery to address.The provider reported having inspected the chair and was unable to identify any loose connections with any of the cabling or battery connections.Reported the chair powered up normally and were unable to reproduce a loss of power as reported to have occurred.The end-user reported to the provider that just after the incident, the device powered up normally when pressing the power button on the joystick controller.No further reports have been received from the family of recurring behavior since the event.Review of system messages did not indicate any errors having occurred to which the reported loss of power could be attributed.With the information provided, permobil is unable to reach a determination as to possible root cause without speculation.Review of dhr indicates the device having met specification prior to distribution.

Brand Name
PERMOBIL F3
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24547114
Report Number1221084-2026-00002
Device Sequence Number15799278
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public(01)17330818676433(11)250225
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown